# SDR CA020402008

- Difficulty date: December 13, 2001
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Cndair CL604
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: GY22623
- Condition: Broken
- Location: Wheel Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IN THE PROCESS OF PERFORMING A D.I. THE ENGINEER FOUND A MISSING BOLT ON THE NR 4 MAIN WHEEL ASSY. UPON REMOVAL OF THE WHEEL THE HEAD OF THE BOLT AND HALF OF THE SHANK WHERE STILL IN THE INBOARD WHEEL HALF. THE THREADED END OF THE BOLT AND NUT WERE LATER FOUND BY THE HANGAR WALL.  AS A RESULT THE WHEEL ASSY  WAS REPLACED WITH A SERVICABLE UNIT AND REPAIRED AS PER M.M.
